# SDR CALA2022040600907

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 74,659 hours, 15,377 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hydraulic System
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

L HYD QTY RF ON STATUS PAGE SERVICED LEFT HYD SYSTEM. QTY NOW NORMAL. NO LEAKS FOUND.
